# SDR COMA9860302

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Harness
- Part number: 17300124
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

OUTBOARD ANTI-SKID MESSAGE APPEARED DURING TAKEOFF.  TAKEOFF ABORTED.  REPLACED RIGHT MAIN LANDING GEAR HARNESS OUTBOARD SIDE.
